# SDR SIMA200836404

- Difficulty date: December 23, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 17,852 hours, 15,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV, THE CARGO DOOR SILL WAS FOUND CORRODED.  REMOVED CORRODED CARGO DOOR SILL.  POSITIONED NEW SILL AND DRILLED FOR FASTENERS.  CLEANED, ANODIZED, PRIMED AND INSTALLED NEW CARGO DOOR SILL IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
